# SDR SIMA20220513004

- Difficulty date: May 13, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N236NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000572
- Aircraft time: 14,988 hours, 9,715 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17031107052
- Condition: Cracked
- Location: Rh Wing Spar
- Component: Rh Outbd Wing S
- Component part number: 17031107052
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING SPAR 1 CRACKED AT OUTBD TIP. (MAJOR REPAIR)-C/A-REMOVED AND REPLACED WITH SERVICEABLE RH OUTBD SPAR 1 IAW EMB-175 SRM 51-40-08
